| Model Number |
ROB10010 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cori assisted tka surgery, six (6) ri bone pins 4 mm x 127 mm were bent.The procedure was completed, with a non-significant delay, using the same device.Patient was not harmed due to the problem reported.
Additional Manufacturer Narrative
Internal complaint reference¨case (b)(4).
Additional Manufacturer Narrative
Section h3, h6: the ri bone pins 4 mm x 127 mm qty: 4, part number rob10010, intended for treatment were not returned for evaluation.A relationship between the reported event and the devices could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with product mishandling during insertion or removal.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.